I hope someone can answer a question for me. For about the past few weeks I have noticed that my stoll is a "lighter" color that normal. It's not white or yellow just lighter. I read on another page that drinking alot of milk can cause this. Also I have been feeling tired at times. I think it's just where I go to bed too late and get up too early. What else could be the cause? And is this something I should see a doctor about right away??
Stool color is usually not anything to get worked up about unless it does turn yellow, green, black, white, or has bright red blood in it and it occurs more than once.
Also you want to report to your physician if your stool is clay colored as that can also indicate a problem.
Green stools are absolutely normal, yellow stools may indicate a problem with your Pancreas, and i stress the word "may", yellow stools on occassion can be the result of many things, food, meds,nervous bowel.To put your mind at ease, consult you Dr.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.